# SDR CKSA98639

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Chord
- Part number: 65B1093219
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT UPPER DECK ZONE 230, STA 440, RBL 46-49, WL 309, UPPER CHORD HAS AREA OF LEVEL 2 CORROSION 3.5 X 1.5.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI2227, NON ROUTINE WORK CARD NR CKF-A-028, CPCP TASK NR C53-210-03-01.
